# SDR SWAA117026

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 31,047 hours, 19,743 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER FUEL TANK UPPER FWD STIFFENER CRACKED AT BS 547.5, LBL 7.  REMOVED AND REPLACED STIFFENER PER ACO.
